# SDR 99FDEA00215

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511FE
- Make and model: Boeing 727-25
- Aircraft serial: 18283
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 65192921
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 634 WHILE WORKING NR 246 FOUND BS 870 WING CTR SECTION AFT VERTICAL WEB TO BE CORRODED BEYOND LIMITS.
